# SDR 145Y20200707001

- Difficulty date: July 2, 2020
- Submitted: July 7, 2020
- Operation: General aviation
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: MS2190216T
- Part serial: 0
- Condition: Sheared
- Location: Hyd Pump
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ENGINEER REPORTED AN OCCURRENCE FROM THE STATION PRG. OCCURRED AT 02.07.2020 AND WAS REPORTED AT 06.07.2020 TO HEALTH AND SAFETY DEPARTMENT QA/H&S NAYAK AIRCRAFT SERVICES. RELATED AIRCRAFT IS N-487UP OF OPERATOR UPS . ON DESCENT RECEIVED L HYD PRESS MSG AND SYS PRESS LIGHT. LEFT HYD QTY WAS 000. WHEN EXTENDING FLAPS TE FLAP DIAGREE WAS RECEIVED WHEN ALT FLAP EXTENSION WAS USED TE MSG WENT OUT BUT LE SLAT DISAGREE MSG WAS RECEIVED. FOUND ON LH ENGINE DRIVEN PUMP CASE DRAIN PRESSURE FILTER MODULE SHEARED UNION. R/R UNION I.A.W. 29-11-17/401 REV. 125.04 PN ON/OFF MS21902-16T.  NSPECTION C/O FOR COMPLETE LOSS OF NO.1 SYSTEM HYD FLUID AS PER AMM:29-11-00-201.  R/R ALL FILTER ELEMENTS IN THE CASE/PRESSURE MODULE FOR THE LEFT EDP I.A.W. AMM: 29-11-17/401 29-11-18-18/401 AND  29-11-19/401ALSO REPLACED THE LH SYSTEM RETURN FILTER ELEMENT AS PER AMM: 29-11-15 /401. ON UPS REQUEST PLEASE REMOVE AND REPLACE LH EDP. R/R NO.1 ENGINE EDP I.A.W. AMM:29-11-05/401 CONFIG 2 REV 125.04  PN ON/OFF 4205401 SN ON 42054014332  SN OFF 42054014937.ADDITIONAL DMI REQUIRED FOR LH ENG SYS NO.1 HYDRAULIC FILTER ELEMENT EXAMINATION AFTER 200FH.ITEM DEFFERED AS PER AMM: 29-11-05-206-001 EXAMINE LH HYDRAULIC FILTERS AFTER 200FH OF OPERATION.  DMI OPENED ITEM DEFFERED AS PER AMM: 29-11-05-206-001, EXAMINE LH HYDRAULIC FILTERS AFTER 200FH OF OPERATION, DMI OPENED.EAK CHECK PER AMM 29-11-05-401-2 NO.1 ENGINE IDLE LEAK CHECK RTEQUIRED AFTER EDP CHANGE, C/O NO.1 ENGINE IDLE LEAK CHECK AS PER AMM:71-00-00. NO LEAKS NOTED.
